Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 197, NWS North Platte, NE

June 21, 2013Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2013, 10:39 PM CDT for Keya Paha County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2013, 10:39 PM CDT (03:39 UTC)
Expired
Jun 21, 2013, 11:30 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Keya Paha County, NE

The radar

The North Platte radar (KLNX), 134 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1500 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
3037 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WUUS53 KLBF 220339
SVRLBF
NEC103-220430-
/O.NEW.KLBF.SV.W.0197.130622T0339Z-130622T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1039 PM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1130 PM CDT

* AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURTON...
  AND MOVING NORTH AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MILLS...BROCKSBURG AND NETS PEAK.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 208 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4283 9926 4272 9955 4274 9978 4300 9977
      4300 9926
TIME...MOT...LOC 0339Z 200DEG 30KT 4293 9957

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
3 follow-up statements
191 
WWUS53 KLBF 220351
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1051 PM CDT FRI JUN 21 2013

NEC103-220430-
/O.CON.KLBF.SV.W.0197.000000T0000Z-130622T0430Z/
KEYA PAHA NE-
1051 PM CDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEYA
PAHA COUNTY UNTIL 1130 PM CDT...

AT 1049 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURTON...AND
MOVING NORTH AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MILLS...BROCKSBURG AND NETS PEAK.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 208 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4283 9926 4272 9955 4274 9978 4300 9977
      4300 9926
TIME...MOT...LOC 0351Z 198DEG 23KT 4296 9956

HAIL...1.25IN
WIND...60MPH

$$

KNUTSVIG
683 
WWUS53 KLBF 220405
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 PM CDT FRI JUN 21 2013

NEC103-220430-
/O.CON.KLBF.SV.W.0197.000000T0000Z-130622T0430Z/
KEYA PAHA NE-
1105 PM CDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KEYA
PAHA COUNTY UNTIL 1130 PM CDT...

AT 1103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURTON...AND
MOVING NORTH AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NETS PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4291 9947 4284 9950 4283 9961 4283 9964
      4287 9966 4299 9970 4299 9944
TIME...MOT...LOC 0405Z 199DEG 8KT 4298 9956

HAIL...1.25IN
WIND...60MPH

$$

KNUTSVIG
429 
WWUS53 KLBF 220421
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1121 PM CDT FRI JUN 21 2013

NEC103-220430-
/O.CAN.KLBF.SV.W.0197.000000T0000Z-130622T0430Z/
KEYA PAHA NE-
1121 PM CDT FRI JUN 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KEYA PAHA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4291 9947 4284 9950 4283 9961 4283 9964
      4287 9966 4299 9970 4299 9944
TIME...MOT...LOC 0420Z 199DEG 8KT 4301 9955

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:00 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 21, 10:00 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT FRI JUN 21 2013

.SYNOPSIS...
ISSUED AT 317 PM CDT FRI JUN 21 2013

STALLED SURFACE BOUNDARY ACROSS THE AREA...FROM SW TO NE THIS
AFTERNOON. SOUTHERLY WINDS WITH DEW PTS AROUND 60 AND TEMPS IN THE
UPPER 80S TO UPPER 90S. NORTH OF THE BOUNDARY TEMPS GENERALLY IN THE
80S WITH LIGHT EAST TO NORTHERLY WINDS. EXCEPTION IS ACROSS PARTS OF
NORTHWEST NEB...BEHIND AN OUTFLOW BOUNDARY FROM EARLIER S DAKOTA
CONVECTION WHERE TEMPS HAVE FALLEN INTO THE 70S. UPPER LEVEL LOW
CONTINUES TO SPIN ACROSS THE PACIFIC NW WITH A RIDGE OVER THE
SOUTHERN PLAINS. FLOW ACROSS THE HIGH PLAINS IS GENERALLY SOUTHWEST.

&&

.UPDATE...
ISSUED AT 1000 PM CDT FRI JUN 21 2013

UPDATED FORECAST TO REFLECT NEW SEVERE THUNDERSTORM WATCH 341.

UPDATE ISSUED AT 656 PM CDT FRI JUN 21 2013

UPDATED FORECAST TO INCLUDE WATCH. FRESHENED UP WINDS...CLOUDS AND
WEATHER GRIDS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 317 PM CDT FRI JUN 21 2013

TONIGHT WILL BE A SEVERE THUNDERSTORM THREAT. 700 MB TROUGH PUSHING
ACROSS THE FRONT RANGE HAS ALREADY SPARKED A COUPLE OF CELLS AND
EXPECT THIS TO CONTINUE TO EXPAND THROUGH THE REST OF THE AFTERNOON.
ACTIVITY SHOULD LIFT TO THE EAST/NORTHEAST ACROSS MUCH OF THE
SANDHILLS AND ADJACENT AREAS TO THE SOUTH AND EAST. A SECOND AREA OF
CONVECTION IS LIKELY TO DEVELOP WITH THE LOW LEVEL JET...SIMILAR TO
LAST NIGHT. MODELS IN DECENT AGREEMENT WITH NW KS/SW NEB TO BE THE
AREA OF FOCUS. GENERALLY THINK THERE WILL BE 2 AREAS OF
THUNDERSTORMS MOVING ACROSS THE CWA THIS EVENING. THE SOUTHERN
AREA...IN ASSOCIATION WITH THE LL JET IS LIKELY TO CONTINUE
OVERNIGHT...ALTHOUGH UNSURE IF THE NORTHERN AREA WILL HAVE THE
ELEVATED SUPPORT TO CONTINUE AND WILL NEED TO MONITOR. STORMS HAVE
PLENTY OF MOISTURE TO WORK WITH AND DECENT SHEAR SO STORMS ARE
CAPABLE OF GOING SEVERE...WITH LARGE HAIL TO BE THE PRIMARY THREAT.

BY MORNING WOULD NOT BE SURPRISE TO SEE ACTIVITY DYING DOWN AND
WOULD EXPECT MOSTLY CLEAR SKIES OVER MUCH OF THE AREA...HOWEVER LIKE
THIS MORNING...SMOKE FROM THE COLORADO FIRES SHOULD BE PUSHING
ACROSS THE AREA. THIS COULD CREATE ANOTHER YELLOWISH/REDDISH
SUNRISE. ALSO CANNOT RULE OUT STORMS NEAR THE S DAKOTA BORDER.

TOMORROW AFTERNOON THE BOUNDARY SHOULD BE IN A SIMILAR POSITION AND
SET UP IS SIMILAR TO TODAY. THUS A REPEAT OF ACTIVITY IS EXPECTED
TOMORROW. ONE CAVEAT WOULD BE THE CONVECTION TONIGHT CAUSING THE
BOUNDARY TO SIGNIFICANTLY MOVE. I DUE EXPECT THE BOUNDARY TO SAGE
SOUTH A LITTLE BUT RETURN NORTH AS A WARM FRONT TOMORROW.

LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 317 PM CDT FRI JUN 21 2013

QUASI-STATIONARY FRONT WILL AGAIN BE THE FOCUS FOR ANOTHER ROUND OF
TSTMS SATURDAY EVENING/OVERNIGHT ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. A 40 TO 50 KT SOUTHERLY LOW LEVEL JET NOSING INTO THE
BOUNDARY SATURDAY EVENING WILL DEVELOP COVERAGE AND INTENSITY
OF TSTMS TO THE NORTH OF THE FRONT...ESPECIALLY ACROSS NORTHERN
NEBRASKA. DEEP LAYER SHEAR OF 50 KNOTS LOOKS FAVORABLE FOR AT
LEAST SCATTERED SEVERE STORMS. SOME OF THE STORMS WILL BE SUPERCELLS
WITH POTENTIAL FOR SOME VERY LARGE HAIL DUE TO STEEP MID LEVEL
LAPSE RATES. ANY SURFACE BASED STORM WOULD HAVE THE POTENTIAL TO
ALSO PRODUCE A TORNADO INVOF THE FRONT ACROSS NORTH CENTRAL
NEBRASKA. LOW LEVEL JET SHOULD AID IN EVENTUAL MCS DEVELOPMENT BY
LATE EVENING. HAVE INCREASED POPS TO 30-50 PERCENT MOST
AREAS..EXCEPT FAR SOUTHWEST NEAR IMPERIAL WHERE 20 POPS RETAINED.

SUNDAY COULD BE ANOTHER ACTIVE DAY...BUT PRIOR PASSAGE OF NORTHERN
STREAM TROUGH AND LESSER DEEP LAYER SHEAR OF 35 TO 40 KTS WILL
MEAN THAN SURFACE FRONT AND UPSLOPE LOW LEVEL WINDS WILL BE MAIN
FOCUS. MOST LIKELY SCENARIO WOULD BE FOR STORMS TO FORM NEAR AND
NORTH OF FRONTAL BOUNDARY JUST SOUTHEAST OF FORECAST AREA AND LIFT
NORTHEAST IN SOUTHEASTERN ZONES AS LOW LEVEL JET STRENGTHENS WHILE
ISOLATED STORMS IN PANHANDLE MOVE INTO WESTERN SANDHILLS.
THEREFORE 20 POPS MAINLY WEST OF HWY 83 AND LOW CHANCE POPS
SOUTHEAST OF A NORTH PLATTE THROUGH ONEILL LINE.

FOR MONDAY/MONDAY NIGHT...LOW CHANCE POPS KEPT FOR NCTRL ZONES.
THE 12Z ECMWF IN CLOSE AGREEMENT WITH PREVIOUS RUN. THE HEAT WILL
RETURN AS WELL...ESPECIALLY SOUTHWEST NEBRASKA WHERE MID/UPPER 90S
RETURN. HEAT FROM THE DESERT SOUTHWEST WILL BE TRANSPORTED INTO
THE REGION AS ANOTHER UPPER LEVEL LOW DIGS INTO THE PACIFIC
NORTHWEST.

FOR TUESDAY THROUGH FRIDAY...EXPANSIVE UPPER LEVEL RIDGE WILL
BUILD WESTWARD TO THE FOUR CORNERS REGION BY WEDNESDAY. WESTERN
NEBRASKA WILL REMAIN ON THE EASTERN EDGE OF THIS RIDGE...WITH
MOST IF NOT ALL CONVECTION INHIBITED ACROSS THE REGION INCLUDING
THE HIGH PLAINS/FRONT RANGE. UPPER 80S TO MID 90S EXPECTED THROUGH
THE PERIOD.

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 656 PM CDT FRI JUN 21 2013

HAVE GONE AHEAD AND INCLUDED TSRA AT BOTH KLBF AND KVTN THIS
EVENING WITH THUNDERSTORMS MOVING INTO THE WESTERN SANDHILLS FROM
THE EASTERN NEBRASKA PANHANDLE. THESE STORMS SHOULD MOVE EAST OF
HIGHWAY FROM KVTN TO KLBF THROUGH 06Z. STRONG GUSTY WINDS IN THE
VICINITY OF STORMS AS WELL AS LARGE HAIL. STORMS SCATTERED IN
NATURE. SOME STRATUS TO BUILD IN NORTH AGAIN THROUGH THE EARLY
MORNING WITH MVFR CEILINGS. STRATUS WILL DISSIPATE THROUGH MID
MORNING.

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

UPDATE...POWER
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...POWER
Hazardous weather outlook, Jun 21, 3:37 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CDT FRI JUN 21 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-222045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
337 PM CDT FRI JUN 21 2013 /237 PM MDT FRI JUN 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. SEVERE STORMS ARE
POSSIBLE...GENERALLY ALONG AND NORTH OF INTERSTATE 80. THOUGH
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS...AN
ISOLATED TORNADO DURING THE LATE AFTERNOON AND EARLY EVENING HOURS
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE STORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS THE
ENTIRE OUTLOOK AREA. SEVERE STORMS ARE POSSIBLE SUNDAY AND SUNDAY
NIGHT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. THE
MAIN THREAT FOR SEVERE STORMS SUNDAY AND SUNDAY NIGHT IS ALONG
AND SOUTH OF A LINE FROM OGALLALA TO ONEILL. ON BOTH SATURDAY AND
SUNDAY...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE
THREATS.

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. AT THIS TIME
IT IS TOO EARLY TO DETERMINE THE LOCATION AND SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AS WELL AS ON
SATURDAY AND SUNDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 21, 8:58 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TORNADO          5 S GORDON              42.73N 102.20W
06/21/2013                   SHERIDAN           NE   LAW ENFORCEMENT

            6 POWER POLES WERE PULLED OUT OF THE GROUND. A CENTER
            PIVOT WITH 4 TOWERS WAS DAMAGED. CORN WAS PULLED OUT OF A
            FIELD.

&&

SNIVELY
Local storm report, Jun 21, 9:12 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     NON-TSTM WND DMG NORTH PLATTE            41.13N 100.77W
06/21/2013                   LINCOLN            NE   PUBLIC

            POWER OUTAGES HAVE BEEN REPORTED AROUND NORTH PLATTE

&&

JSWEET
Local storm report, Jun 21, 9:13 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             W NORTH PLATTE          41.13N 100.77W
06/21/2013  E1.00 INCH       LINCOLN            NE   911 CALL CENTER

&&

SNIVELY
Local storm report, Jun 21, 9:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
06/21/2013  M60 MPH          CUSTER             NE   CO-OP OBSERVER

            MEASURED OUTFLOW IN ADVANCE OF THE STORM.

&&

SJACOBS
Local storm report, Jun 21, 10:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/21/2013  E54 MPH          LINCOLN            NE   ASOS

&&

JSWEET
Local storm report, Jun 21, 10:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     BROKEN BOW              41.41N 99.64W
06/21/2013                   CUSTER             NE   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN BROKEN BOW...ESTIMATED WIND GUSTS
            IN EXCESS OF 70 MPH.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:01 PM CDTTornado WarningLBFKeith, Perkins29 min
Jun 21, 7:15 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Jun 21, 7:29 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 21, 7:57 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jun 21, 8:12 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson48 min
Jun 21, 8:29 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson46 min
Jun 21, 8:42 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas48 min
Jun 21, 8:50 PM CDTSevere Thunderstorm WarningLBFRock55 min
Jun 21, 8:56 PM CDTSevere Thunderstorm WarningLBFBlaine49 min
Jun 21, 9:07 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln38 min
Jun 21, 9:08 PM CDTSevere Thunderstorm WarningLBFCuster, Logan52 min
Jun 21, 9:09 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan51 min
Jun 21, 9:27 PM CDTSevere Thunderstorm WarningLBFBrown48 min
Jun 21, 9:44 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Loup46 min
Jun 21, 9:48 PM CDTSevere Thunderstorm WarningLBFRock42 min
Jun 21, 10:02 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln43 min
Jun 21, 10:04 PM CDTSevere Thunderstorm WarningLBFBrown26 min
Jun 21, 10:18 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock27 min
Jun 21, 10:22 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jun 21, 10:59 PM CDTSevere Thunderstorm WarningLBFCuster46 min
Jun 21, 11:16 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.